# SDR SWAA2022020253069

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FRAME AT BS 787 BETWEEN L/H STR 24; 25. ; CORROSION ON AFT CARGO AY FRAME TO SIDEWALL SPPORT ANGLE AT BS 787 ETWEEN LH STR 24; 25.   CORROSION FOUND ON ACB FRAME TO SIDEWALL PANEL SUPPORT ANGLE FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C.   REMOVED AFT CARGO BAY FRAME IAW SRM 51-40-02-0G-0, LOCATED AND DRILLED NEW ACB FRAME ANGLE IAW SRM 51-40-05-0G-0 AND DRAWING 146A1262. INSTALLED ON AFT CARGO BAY FRAME AT BS 787 BETWEEN L/H STR 19 TO STR 25 NEW PART IAW SRM 51-40-02 AND DWG #146A1262. CARD IS COMPLETED.
